# SDR CALA2013022500128

- Difficulty date: February 24, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 72,307 hours, 18,125 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6603
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS DENTS ON 2 LIGHTNING HOLE CUTOUTS.  CUT OUT DENT DAMAGE AT TWO LIGHTNING HOLES ON AFT CARGO DOOR INNER SKIN.  FABRICATED AND INSTALLED REPAIR DOUBLERS REF EC/RA 52 32-01150, REV A.
